RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 1, Pages 5–60 (Mi aa1223)  

This article is cited in 1 scientific paper (total in 1 paper)

Expository Surveys

On the mathematical works of M. Sh. Birman

M. Z. Solomyaka, T. A. Suslinab, D. R. Yafaevc

a Department of Mathematics, The Weizmann Institute of Science, Rehovot, Israel
b St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia
c IRMAR, University Rennes-1, Rennes, France

Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:1, 1–38

Bibliographic databases:

Received: 31.10.2010

Citation: M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, Algebra i Analiz, 23:1 (2011), 5–60; St. Petersburg Math. J., 23:1 (2012), 1–38

Citation in format AMSBIB
\Bibitem{SolSusYaf11}
\by M.~Z.~Solomyak, T.~A.~Suslina, D.~R.~Yafaev
\paper On the mathematical works of M.\,Sh.~Birman
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 1
\pages 5--60
\mathnet{http://mi.mathnet.ru/aa1223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760146}
\zmath{https://zbmath.org/?q=an:1236.01029}
\elib{http://elibrary.ru/item.asp?id=20730094}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 1
\pages 1--38
\crossref{https://doi.org/10.1090/S1061-0022-2011-01184-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000299499900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871401309}


Linking options:
  • http://mi.mathnet.ru/eng/aa1223
  • http://mi.mathnet.ru/eng/aa/v23/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Rozenblyum, “O matematicheskikh rabotakh Mikhaila Zakharovicha Solomyaka”, Algebra i analiz, 30:3 (2018), 3–29  mathnet  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:495
    Full text:153
    References:48
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019